Photodistributed lichenoid drug eruption secondary to solifenacin

Clin Exp Dermatol. 2008 May;33(3):340-1. doi: 10.1111/j.1365-2230.2007.02630.x. Epub 2007 Dec 10.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Anti-Ulcer Agents / adverse effects
  • Anticholesteremic Agents / adverse effects
  • Drug Eruptions / drug therapy
  • Drug Eruptions / pathology*
  • Drug Interactions
  • Humans
  • Lichenoid Eruptions / chemically induced
  • Lichenoid Eruptions / pathology*
  • Male
  • Middle Aged
  • Muscarinic Antagonists / adverse effects*
  • Myocardial Ischemia / drug therapy
  • Quinine / adverse effects
  • Quinuclidines / adverse effects*
  • Solifenacin Succinate
  • Sunscreening Agents / therapeutic use
  • Tetrahydroisoquinolines / adverse effects*
  • Treatment Outcome
  • Urinary Bladder, Overactive / drug therapy

Substances

  • Anti-Ulcer Agents
  • Anticholesteremic Agents
  • Muscarinic Antagonists
  • Quinuclidines
  • Sunscreening Agents
  • Tetrahydroisoquinolines
  • Quinine
  • Solifenacin Succinate